RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 5, Pages 539–548 (Mi mz5517)  

This article is cited in 8 scientific papers (total in 9 papers)

Tangential fields of transversal foliations in У-systems

D. V. Anosov


Full text: PDF file (630 kB)

English version:
Mathematical Notes, 1967, 2:5, 818–823

Bibliographic databases:

UDC: 517.9
Received: 06.07.1967

Citation: D. V. Anosov, “Tangential fields of transversal foliations in У-systems”, Mat. Zametki, 2:5 (1967), 539–548; Math. Notes, 2:5 (1967), 818–823

Citation in format AMSBIB
\Bibitem{Ano67}
\by D.~V.~Anosov
\paper Tangential fields of transversal foliations in У-systems
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 5
\pages 539--548
\mathnet{http://mi.mathnet.ru/mz5517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=242190}
\zmath{https://zbmath.org/?q=an:0171.42201}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 5
\pages 818--823
\crossref{https://doi.org/10.1007/BF01093945}


Linking options:
  • http://mi.mathnet.ru/eng/mz5517
  • http://mi.mathnet.ru/eng/mz/v2/i5/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, Ya. G. Sinai, “Some smooth ergodic systems”, Russian Math. Surveys, 22:5 (1967), 103–167  mathnet  crossref  mathscinet  zmath
    2. Ya. G. Sinai, “Gibbs measures in ergodic theory”, Russian Math. Surveys, 27:4 (1972), 21–69  mathnet  crossref  mathscinet  zmath
    3. A. N. Livshits, “Cohomology of dynamical systems”, Math. USSR-Izv., 6:6 (1972), 1278–1301  mathnet  crossref  mathscinet  zmath
    4. M. I. Brin, Ya. B. Pesin, “Chastichno giperbolicheskie dinamicheskie sistemy”, UMN, 28:3(171) (1973), 169–170  mathnet  mathscinet  zmath
    5. V. T. Perekrest, “Ob eksponentsialnom peremeshivanii v U-sistemakh”, UMN, 29:1(175) (1974), 181–182  mathnet  mathscinet  zmath
    6. M. I. Brin, Ya. B. Pesin, “Partially hyperbolic dynamical systems”, Math. USSR-Izv., 8:1 (1974), 177–218  mathnet  crossref  mathscinet  zmath
    7. Ya. B. Pesin, “Characteristic Lyapunov exponents and smooth ergodic theory”, Russian Math. Surveys, 32:4 (1977), 55–114  mathnet  crossref  mathscinet  zmath
    8. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. D. I. Zubov, “Konechno-additivnye mery na neustoichivykh sloyakh diffeomorfizmov Anosova”, Funkts. analiz i ego pril., 53:3 (2019), 92–97  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:271
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020